# SDR SWAA2019071634845

- Difficulty date: July 2, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 53100024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE FOUND CRACKED ATTACH ANGLE UNDER FIXED TRAILING EDGE PANEL JUST AFT OF THE #1 PYLON ORSS. 277.  R&R ANGLE IAW SRM.
